# SDR HNAA2011062300181

- Difficulty date: April 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PAX DOOR FLOOR HINGE BRACKET HARDWARE CORRODED.  R & R PAX DOOR FLOOR HINGE BRACKET HARDWARD IAW -8 MM 20-14-01.
